# SDR FDEA201808292262

- Difficulty date: August 29, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2216
- Part serial: 00000000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR UPPER SPAR AREA,  XORS 402, INSIDE FUEL TANK UPPER RIB CAP HAD A SMALL AREA OF DAMAGE.  REPAIRED IAW EA 8-5710-T0342036.
